Instability constants of palladium complexes
Doklady Akademii Nauk, Tome 153 (1963) no. 6, pp. 1327-1329
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_153_6_a27,
author = {A. A. Grinberg and N. V. Kiseleva and M. I. Gel'fman},
title = {Instability constants of palladium complexes},
journal = {Doklady Akademii Nauk},
pages = {1327--1329},
year = {1963},
volume = {153},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_153_6_a27/}
}
A. A. Grinberg; N. V. Kiseleva; M. I. Gel'fman. Instability constants of palladium complexes. Doklady Akademii Nauk, Tome 153 (1963) no. 6, pp. 1327-1329. http://geodesic.mathdoc.fr/item/DAN_1963_153_6_a27/